JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY STABILITY OF A CUBIC-QUARTIC FUNCTIONAL EQUATION: A FIXED POINT APPROACH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUZZY STABILITY OF A CUBIC-QUARTIC FUNCTIONAL EQUATION: A FIXED POINT APPROACH
Jang, Sun-Young; Park, Choon-Kil; Shin, Dong-Yun;
  PDF(new window)
 Abstract
Using the fixed point method, we prove the generalized Hyers-Ulam stability of the following cubic-quartic functional equation (0.1) f(2x + y) + f(2x - y)
 Keywords
fuzzy Banach space;fixed point;generalized Hyers-Ulam stability;quartic mapping;cubic mapping;
 Language
English
 Cited by
 References
1.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (2003), no. 3, 687-705.

3.
T. Bag and S. K. Samanta,Fuzzy bounded linear operators, Fuzzy Sets and Systems 151 (2005), no. 3, 513-547. crossref(new window)

4.
L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure Appl. Math. 4 (2003), no. 1, Art. 4, 7 pp.

5.
L. Cadariu and V. Radu,On the stability of the Cauchy functional equation: a fixed point approach, Iteration theory (ECIT '02), 43-52, Grazer Math. Ber., 346, Karl-Franzens-Univ. Graz, Graz, 2004.

6.
L. Cadariu and V. Radu, Fixed point methods for the generalized stability of functional equations in a single variable, Fixed Point Theory and Applications 2008 (2008), Art. ID 749392.

7.
S. C. Cheng and J. M. Mordeson, Fuzzy linear operators and fuzzy normed linear spaces, Bull. Calcutta Math. Soc. 86 (1994), no. 5, 429-436.

8.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86. crossref(new window)

9.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64. crossref(new window)

10.
J. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309. crossref(new window)

11.
C. Felbin, Finite dimensional fuzzy normed linear spaces, Fuzzy Sets and Systems 48 (1992), no. 2, 239-248. crossref(new window)

12.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

13.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

14.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998.

15.
G. Isac and Th. M. Rassias, Stability of $\psi$-additive mappings: Appications to nonlinear analysis, Internat. J. Math. Math. Sci. 19 (1996), no. 2, 219-228. crossref(new window)

16.
K. Jun and H. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), no. 2, 267-278.

17.
S. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press lnc., Palm Harbor, Florida, 2001.

18.
A. K. Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets and Systems 12 (1984), no. 2, 143-154. crossref(new window)

19.
I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), no. 5, 336-344.

20.
S. V. Krishna and K. K. M. Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets and Systems 63 (1994), no. 2, 207-217. crossref(new window)

21.
S. Lee, S. Im, and I. Hwang, Quartic functional equations, J. Math. Anal. Appl. 307 (2005), no. 2, 387-394. crossref(new window)

22.
D. Mihet and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343 (2008), no. 1, 567-572. crossref(new window)

23.
M. Mirzavaziri and M. S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc. 37 (2006), no. 3, 361-376. crossref(new window)

24.
A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets and Systems 159 (2008), no. 6, 730-738. crossref(new window)

25.
A. K. Mirmostafaee and M. S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Sets and Systems 159 (2008), no. 6, 720-729. crossref(new window)

26.
A. K. Mirmostafaee and M. S. Moslehian, Fuzzy approximately cubic mappings, Inform. Sci. 178 (2008), no. 19, 3791-3798. crossref(new window)

27.
C. Park, Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras, Fixed Point Theory Appl. 2007 (2007), Art. ID 50175.

28.
C. Park, Generalized Hyers-Ulam stability of quadratic functional equations: a fixed point approach, Fixed Point Theory Appl. 2008 (2008), Art. ID 493751.

29.
C. Park, Y. Cho, and M. Han, Functional inequalities associated with Jordan-von Neumann type additive functional equations, J. Inequal. Appl. 2007 (2007), Art. ID 41820.

30.
C. Park and J. Cui, Generalized stability of $C^{*}$- ternary quadratic mappings, Abstr. Appl. Anal. 2007 (2007), Art. ID 23282.

31.
C. Park and A. Najati, Homomorphisms and derivations in $C^{*}$- algebras, Abstr. Appl. Anal. 2007 (2007), Art. ID 80630.

32.
V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory 4 (2003), no. 1, 91-96.

33.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300.

34.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130. crossref(new window)

35.
F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129. crossref(new window)

36.
S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ. New York, 1960.

37.
J. Z. Xiao and X. H. Zhu, Fuzzy normed spaces of operators and its completeness, Fuzzy Sets and Systems 133 (2003), no. 3, 389-399. crossref(new window)